It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lenore on November 11, 2000 at 18:34:59:

**********
I read on the medical information site that I found out about on this board, "www.dermnet.org.nz/index.html", that some doctors (at least in New Zealand) use non-steroidal, anti-inflammatory agents like ibuprofin or naproxen to help inflamed acne. I have never heard of this before. The interesting thing though is that before my face had the sudden clearing (although I've got a bump coming up on my cheek now), I was laid up in bed with my back, and I took Advil (which has ibuprofin in it) to help the pain and inflammation. Could there be some possible connection? Anyone hear anything about this? I also took a homeopathic remedy for aches and pains called Traumed, although that didn't seem to help my back at all. Just trying to do some detective work here.
**********

Follow Ups

All times are GMT -7. The time now is 02:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!